# SDR SWAA2022060613908

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 60,547 hours, 30,044 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Counter
- Condition: Smoke
- Location: Flight Deck
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER YOKE TRIP COUNTER STARTED SMOKING ON TAXI. SMOKE WENT OUT AFTER ABOUT ONE MINUTE. / [01] COMPLIED WITH SP3A CAPPED AND STOWED WIRE # L729 PER REQUEST #644. OK TO CONTINUE PER MEL 33-1-01. SP1 C/W. AUTHORIZATION #68924.;[02] R&R?ED F/O?S TRIP COUNTER IN REF. TO AMM 33-11-00. OPS C/K GOOD AT THIS TIME.
